# SDR UPS99230470

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBEAM LWR CHORD BS 1130 RBL 20-24 HAD CORROSION.  CORROSION REMOVED IAW SRM 51-10-6 FIG 3, FOUND OUT OF LIMITS.  AREA TRIMMED TO REMOVE CORROSION IAW SRM 51-10-6 FIG 3.  REF SMRO EO 99-24-004 R1 UPS ENGINEERING FILE NR 727-53-2161.
